# SDR MALA040899

- Difficulty date: December 14, 2004
- Submitted: December 30, 2004
- Operation: Air carrier
- Aircraft: N410XJ
- Make and model: Saab 340B
- Aircraft serial: 340B410
- Aircraft time: 19,093 hours, 20,799 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN BNA, GPU DOOR DOUBLER HAS BEEN REMOVED AND REPLACED IAW SRM 51-40-23 AND SRM 51-40-21.  REFER EAMS WORK ORDER NR 211236/TASK 1527 FOR ADDITIONAL INFORMATION.  AIRCRAFT RETURNED TO SERVICE 12/24/04.
